Symmetries and Conservation Laws for Implicit Port-Controlled Hamiltonian Systems

G. Blankenstein, Arjan van der Schaft

    Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

    Original languageUndefined
    Title of host publicationPreprints IFAC Workshop on Lagrangian and Hamiltonian Methods for Nonlinear Control
    Place of PublicationPrinceton, U.S.A.
    Pages98-103
    Number of pages6
    Publication statusPublished - 1 Mar 2000

    Keywords

    • METIS-141477

    Cite this

    Blankenstein, G., & van der Schaft, A. (2000). Symmetries and Conservation Laws for Implicit Port-Controlled Hamiltonian Systems. In Preprints IFAC Workshop on Lagrangian and Hamiltonian Methods for Nonlinear Control (pp. 98-103). Princeton, U.S.A..